Bulletin of the American Mathematical Society

Distal transformation groups and fibre bundles

Robert J. Zimmer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 5 (1975), 959-960.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537263

Mathematical Reviews number (MathSciNet)
MR0375266

Zentralblatt MATH identifier
0314.54046

Subjects
Primary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx] 57E05

Citation

Zimmer, Robert J. Distal transformation groups and fibre bundles. Bull. Amer. Math. Soc. 81 (1975), no. 5, 959--960. https://projecteuclid.org/euclid.bams/1183537263


Export citation

References